NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"been having severe headache for days after treating malaria, what do i do?"

    User Avatar
    A 27 years year old female asked:
    2 years ago
    been having severe headache for days after treating malaria, what do i do?
    Dr. Tomiwa A answered:
    2 years ago
    Goodevening, are you still having fever? What drug did you to treat the malaria? It could have been poorly treated or you didn't complete the dose for the treatment of malaria. You should complete the drugs. You can use Tab Paracetamol 1g thrice daily for the headache. But if the headache still persist you should see a doctor. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app